# SDR MASA20211022515

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6220310205
- Condition: Damaged
- Location: Lower Fan Cowl
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON THE SKIN OUTER PANEL OF THE LOWER FAN COWL DOOR WHICH WAS SUBSEQUENTLY BLENDED OUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-14-01-001-A01, FIGURE 54-14-01-991-801, ITEM 1A, EA 80-2021-144.
